Aa
A
A
A
Close
Women's Health Community
65.8k Members
Avatar universal

Brown Spotting

I was recently on birth control during the month of February and my cycle was on the 17th through the 21st.  I stopped taking the birth control and my cycle started on March 22nd and ended on March 25th (so it was not the full 5 days as usual). On March 31st I noticed brown discharge and I experienced some cramping. The brown discharge lasted for about 3-4 days and I also experienced pain/discomfort in my left cervix. I am not sure if stopping the birth control is causing this or something else. Any help is greatly appreciated, thank you.
2 Responses
1487854 tn?1488496613
Starting or stopping a birth control regime can cause spotting within your cycle; especially if you abruptly stop. Were you having unprotected sex after you stopped taking the pill? If you are not pregnant, you may find your cycles a bit irregular for awhile as your hormones adjust themselves back to normal without the assistance of the pill regulating them.
Avatar universal
I did have intercourse while on my period, could that be the cause? I took a pregnancy test and it was negative.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.